# SDR SWAA2021081190455

- Difficulty date: July 1, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS747 RBL15 WL155. ; / [01] REMOVED STRINGER CLIP AT AFT CARGO BAY BS 747 RBL 15 WL 55. IAW SRM 51-40-02-0G-0; [02] REMOVED STRINGER CLIP AT AFT CARGO BAY BS 747 RBL 15 WL 55. IAW SRM 51-40-02-0G-0; [03] LOCATED AND DRILLED NEW ACB STRINGER CLIP BS747 RBL15 IAW SRM 51-40-05-0G-0 AND DWG 146A1260 REV:-; [04] OK TO INSTALL; [05] THERE IS NO ALLOWABLE DAMAGE FOR ACB STRINGER CLIP. PART TO BE REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; [06] OK TO INSTALL STR CLIP BS747 RBL15; [07] INSTALLED ACB STRINGER CLIP BS747 RBL15 IAW SRM 51-40-02-0G-0 AND DWG 146A1260 REV:-; [08] VERIFIED THE INSTALLATION OF THE STR CLIP AT BS747RBL15 PER SRM 51-40-02-0G-0 AND DWG 146A1260 REV:-; [09] WORKSCOPE COMPLETE
